# SDR DALA1035379853

- Difficulty date: October 26, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 120-130 L30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LONGERON AT E & E COMPT BETWEEN STA 120 AND 130 AT L30 HAS CORROSION AROUND FASTENERS.  REMOVED, FABRICATED AND INSTALLED NEW LONGERON SECTION FROM IAW SRM 51-30-5 AND 51-30-2.
